# SDR SWIA2019010845424

- Difficulty date: November 20, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 42,498 hours, 36,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL PANEL CORRODED FS409+128 Â€“ FS559, BL36 - BL45. (C-CHECK) RO: 01/05/2019 BLENDED OUT CORROSION DAMAGE, RT FLOOR SILL PANEL FS409+128 TO FS559 RBL36 TO RBL45, IAW REO.
